# SDR SWIA200311890

- Difficulty date: April 14, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,989 hours, 32,669 cycles
- Engine: Pwa PW118A
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0608
- Condition: Failed
- Location: Rudder
- Part time: 6 hours, 10 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DISCOVERED WE HAD VERY LIMITED RIGHT RUDDER AUTHORITY.  RIGHT RUDDER PEDAL WOULD ONLY DEPRESS ABOUT 1 1/2 INCHES.  LEFT PEDAL TRAVEL NORMAL AND ALL COCKPIT INDICATIONS NORMAL.  INSPECTED RUDDER FOR FREEDOM OF MOVEMENT, CHECKED GOOD.  BLUE SYSTEM RUDDER ACTUATOR FAILED HEALTH CHECK.  REPLACED RUDDER ACTUATOR IAW MM 27-22-02.  OPS AND LEAK CHECKED GOOD.
